# SDR ASOA05221

- Difficulty date: March 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R319805
- Condition: Separated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND SEPARATING AT THE ATTACHMENT POINT STAY ROD.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
